# SDR SWIA202160036

- Difficulty date: June 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR SURROUND STRUCTURE'S AFT BRACKET ASSY AND CLEAT, COMMONLY REFERED TO AS THE ACTUATOR ARM STOW CUP, HAS MULTIPLE SPOTS OF CORROSION.     (C-CHECK RO 8/1/2021)    REMOVED AND INSTALLED NEW AFT BRACKET P/N 601R31527-217 AND CLEAT P/N 601R31527-15  REF  BOMBARDIER DRAWING #601R31527 REV Y, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-13. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINATION CARD FOR DETAILS
